... increased anxiety and depression. Is this a side effect of Eliquis and does it go away after being on it for a while? Digestive problems include feelings of bloating and fullness in abdomen and slight nausea from time to time. Feel very anxious which leads to my increased depression. I am 75 yrs.old and was just diagnosed with afib.
I have been on Eliquis for 1 year now. I had a stroke, and was in the hospital when Eliquis was first given. I was given at least 3 injections a day for nausea. When I came home, the only thing that helped me was Vernor's ginger ale. I sat with that for about 2 hours, before I could navigate. I am not sure when, perhaps 6 months, the nausea disappeared. I am fine now but Eliquis does have a depressive side at first. At least for me. That is better also. I am not totally happy with this medication, but believe it is better than another stroke or Afib attack.
Milo75; Just as the other post has said some are lucky and all of these side effects after a while can go away. Depending on how long you have had it. But with a number of side effects, your having you really should let the doctor know and see what else is close to this medication. I am sure ongoing Nausea and Depression is not good so if it were me I would check with the doctor being almost everything you have asked about is listed as a side effect. So please call the nurse or the doctor and let them know what you are dealing with. good luck and hope you get to feeling better very soon.
- Eliquis Information for Consumers
- Eliquis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Oct 2018 • 2 answers
Updated 17 Feb 2015 • 1 answer
Can anyone tell me why I may be having sharp pain to left upper quad of abdomen, severe constipatio?
Updated 22 Feb 2015 • 2 answers
Updated 20 Feb 2018 • 1 answer
Updated 7 Aug 2018 • 2 answers